10 doctors weighed in:

78 yrs old with multiple lithotipsys. Is now experiencing a yellow vaginal disharge can this be related to kidney stones?

10 doctors weighed in
Dr. Steven Bowers
Internal Medicine
6 doctors agree

In brief: Doubt it.

Not likely, but if you received antibiotics recently then a secondary yeast infection is a good possibility.

In brief: Doubt it.

Not likely, but if you received antibiotics recently then a secondary yeast infection is a good possibility.
Dr. Steven Bowers
Dr. Steven Bowers
Thank
Dr. Pedro Hernandez
Internal Medicine - Geriatrics
3 doctors agree

In brief: No.

No. Depending on whether or not you were treated with antibiotics you could developed vaginal infection either bacterial or trichomonas since you said is yellow.

In brief: No.

No. Depending on whether or not you were treated with antibiotics you could developed vaginal infection either bacterial or trichomonas since you said is yellow.
Dr. Pedro Hernandez
Dr. Pedro Hernandez
Thank
2 doctors agree

In brief: No

Kidney stones are not related to vaginal discharge.
They may cause a urinary tract infection but there should still not be an associated vaginal discharge.

In brief: No

Kidney stones are not related to vaginal discharge.
They may cause a urinary tract infection but there should still not be an associated vaginal discharge.
Dr. Moez Khorsandi
Dr. Moez Khorsandi
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
24 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors